# SDR SWAA2017092116517

- Difficulty date: September 20, 2017
- Submitted: September 21, 2017
- Operation: Air carrier
- Aircraft: N8674B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36734
- Aircraft time: 6,299 hours, 2,740 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: 233A5311
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TRAILING EDGE UPPER FIXED PANEL AFT OF NR 1 PYLON SUPPORT BRACKET CRACKED.  R&R BRACKET IAW SRM.
